IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2005 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1263

Title: Convolution Products in L1(R+), Integral Transforms and Fractional Calculus
Authors: Miana, Pedro
Keywords: Convolution Products
Laplace and Stieltjes Transforms
Fractional Calculus
43A20
43A20
44A10
44A15
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 8, No 4, (2005), 361p-370p
Abstract: We prove equalities in the Banach algebra L1(R+). We apply them to integral transforms and fractional calculus.
Description: Mathematics Subject Classification: 43A20, 26A33 (main), 44A10, 44A15
URI: http://hdl.handle.net/10525/1263
ISSN: 1311-0454
Appears in Collections:2005

Files in This Item:

File Description SizeFormat
fcaa-vol8-num4-2005-361p-370p.pdf159.12 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback